# SDR CA130124011

- Difficulty date: August 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Damaged
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A DC AUXILIARY FUEL PUMP ASSEMBLY BUILD, IT WAS DETECTED THAT THERE WAS A SLIGHT AXIAL PLAY OF THE INDUCER IMPELLER ON THE MOTOR SHAFT OF THE CARTRIDGE.  IT WAS IDENTIFIED THAT THE SCREW USED TO MOUNT THE INDUCER IMPELLER ONTO THE MOTOR SHAFT WAS OVER-LENGTH BY .1250.  POTENTIAL QTY ISSUE CAN EXIST ON IN-SERVICE ACFT.
